Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.

This is a non-profit website. We dont even have those annoying advertisement. We tried our best to help anyone that has question about H. pylori. We provide the most accurate answer about H. pylori. You can help us by clicking here donating to keep our forum alive.

HELICO HELL PLEASE HELP ADVISE???

The various unpleasant manifestations of Helicobacter can be described here. Remember however that the great majority of persons with Hp have no symptoms that they are aware of and consider themselves normal.

Moderators: Toni, barjammar

DEAN
Posts: 14
Joined: Sat Aug 18, 2018 3:38 am

Re: HELICO HELL PLEASE HELP ADVISE???

Post by DEAN » Sat Oct 13, 2018 3:39 am

Allmost been two months since I have been on here and thought I would update.

HELICO FREE!!!.....self tested with antigen kits after a,amoxicillin 1g bd 14 days & omeprazole 20mg bd INDEFINATELY.Testsed again one month after stopping ppi...CLEAR!.GP tested stool test via lab last week CLEAR!!.

Still have gastric symptoms after extended use of PPI.

Seen GI consultant,endos,gaso,ultra sound,CT scan ALL CLEAR.

CONCLUSION: GI advised that over use of PPI has totally disrupted my mucosal layer of my intestines AND should have only been used for two week period to treat small ulcer and mild gastritis and helicon treatment.B12 defiency developed after and during PPI adverse reaction.
Allow three months to heal mucosal lining and EAT MORE!.ignore stomach cramps and loose stools (which are now going back to normal).GIVE YOUR BODY TIME TO HEAL....was his words.

DEVELOPED B12 defiency last month,treated via loading shots.should correct itself with diet and but will be retested to be sure.

ADVICE TO ANYONE WHO IS DIAGNOSED WITH HELICO.......

TAKE THE TREATMENT THEN QUESTION IF YOU ARE TO BE KEPT ON PPI AS IT IS MOST LIKELY TO CAUSE MANY SYMPTOMS MANY COMPLAIN ON HERE ABOUT.....UNLESS YOUR ACID LEVELS ARE UNCOPEABLE?...CONSIDER LIGHTER MEDS OR H2 BLOCKERS.

Best regards to all and I sincerely wish all you sufferers out there,my very best!

Many thanks for guidance...

Dean (UK)

Helico_expert
Site Admin
Posts: 2785
Joined: Wed Mar 02, 2011 7:20 am

Re: HELICO HELL PLEASE HELP ADVISE???

Post by Helico_expert » Sat Oct 13, 2018 9:01 am

that's very good news. congratulation!

Hpvee
Posts: 6
Joined: Sun Sep 30, 2018 8:43 pm

Re: HELICO HELL PLEASE HELP ADVISE???

Post by Hpvee » Tue Oct 16, 2018 10:17 am

DEAN wrote:
Sat Oct 13, 2018 3:39 am
Allmost been two months since I have been on here and thought I would update.

HELICO FREE!!!.....self tested with antigen kits after a,amoxicillin 1g bd 14 days & omeprazole 20mg bd INDEFINATELY.Testsed again one month after stopping ppi...CLEAR!.GP tested stool test via lab last week CLEAR!!.

Still have gastric symptoms after extended use of PPI.

Seen GI consultant,endos,gaso,ultra sound,CT scan ALL CLEAR.

CONCLUSION: GI advised that over use of PPI has totally disrupted my mucosal layer of my intestines AND should have only been used for two week period to treat small ulcer and mild gastritis and helicon treatment.B12 defiency developed after and during PPI adverse reaction.
Allow three months to heal mucosal lining and EAT MORE!.ignore stomach cramps and loose stools (which are now going back to normal).GIVE YOUR BODY TIME TO HEAL....was his words.

DEVELOPED B12 defiency last month,treated via loading shots.should correct itself with diet and but will be retested to be sure.

ADVICE TO ANYONE WHO IS DIAGNOSED WITH HELICO.......

TAKE THE TREATMENT THEN QUESTION IF YOU ARE TO BE KEPT ON PPI AS IT IS MOST LIKELY TO CAUSE MANY SYMPTOMS MANY COMPLAIN ON HERE ABOUT.....UNLESS YOUR ACID LEVELS ARE UNCOPEABLE?...CONSIDER LIGHTER MEDS OR H2 BLOCKERS.

Best regards to all and I sincerely wish all you sufferers out there,my very best!

Many thanks for guidance...

Dean (UK)
Hi dean,
Im waiting to take my breath test in a few weeks to see if eradicated. Just wondering did u change yur diet completely?! I read many have gone gluten free dairy free. Plant based. Etc.

Caliklein
Posts: 1
Joined: Tue Oct 16, 2018 12:30 pm

Re: HELICO HELL PLEASE HELP ADVISE???

Post by Caliklein » Tue Oct 16, 2018 12:37 pm

It is very common for Candida overgrowth and h. Pylori to go hand in hand. I have avoided the h. Pylori treatments by going on a very strict anti-Candida diet. It has seriously helped so much. No sugar, no dairy, no wheat, and all whole foods- no processed shit!! My skin rashes, blood shot eyes, exhaustion, insomnia, bad breath have all disappeared in a matter of weeks. I strongly recommend working on your diet, which is what you can control. Also, have you tried IV treatments? They are a really good way to get a boost of vitamins and nutrients to help speed up healing and boost your immune system.

DEAN
Posts: 14
Joined: Sat Aug 18, 2018 3:38 am

Re: HELICO HELL PLEASE HELP ADVISE???

Post by DEAN » Tue Oct 16, 2018 4:28 pm

Hpvee wrote:
Tue Oct 16, 2018 10:17 am
DEAN wrote:
Sat Oct 13, 2018 3:39 am
Allmost been two months since I have been on here and thought I would update.

HELICO FREE!!!.....self tested with antigen kits after a,amoxicillin 1g bd 14 days & omeprazole 20mg bd INDEFINATELY.Testsed again one month after stopping ppi...CLEAR!.GP tested stool test via lab last week CLEAR!!.

Still have gastric symptoms after extended use of PPI.

Seen GI consultant,endos,gaso,ultra sound,CT scan ALL CLEAR.

CONCLUSION: GI advised that over use of PPI has totally disrupted my mucosal layer of my intestines AND should have only been used for two week period to treat small ulcer and mild gastritis and helicon treatment.B12 defiency developed after and during PPI adverse reaction.
Allow three months to heal mucosal lining and EAT MORE!.ignore stomach cramps and loose stools (which are now going back to normal).GIVE YOUR BODY TIME TO HEAL....was his words.

DEVELOPED B12 defiency last month,treated via loading shots.should correct itself with diet and but will be retested to be sure.

ADVICE TO ANYONE WHO IS DIAGNOSED WITH HELICO.......

TAKE THE TREATMENT THEN QUESTION IF YOU ARE TO BE KEPT ON PPI AS IT IS MOST LIKELY TO CAUSE MANY SYMPTOMS MANY COMPLAIN ON HERE ABOUT.....UNLESS YOUR ACID LEVELS ARE UNCOPEABLE?...CONSIDER LIGHTER MEDS OR H2 BLOCKERS.

Best regards to all and I sincerely wish all you sufferers out there,my very best!

Many thanks for guidance...

Dean (UK)
Hi dean,
Im waiting to take my breath test in a few weeks to see if eradicated. Just wondering did u change yur diet completely?! I read many have gone gluten free dairy free. Plant based. Etc.
I have had dietry problems after taking high dose TCA and having my treatment stopped abruptly,to be honest I cant advise on diet but I would assume you should be able to go back to normal diet.You must test for helico to eradicate your symptoms are not related to anything else.Eradicate,give it a few weeks and eat what you can and see if symptoms subside.if not explore other possible issues.

Post Reply

Return to “Diseases and Symptoms”